MAUDE Adverse Event Report: HANGZHOU AGS MEDTECH CO.,LTD. AGS; DISPOSABLE SWINGING BIOPSY FORCEPS

HANGZHOU AGS MEDTECH CO.,LTD. AGS; DISPOSABLE SWINGING BIOPSY FORCEPS
Model Number AG-50212-2823
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Symbol for scope size is incorrect on pouch, case, and box label.Label file and approved labels are for 3.2mm, the product in stock shows 2.8mm scope in the symbol section of the labels, but the products size itself is correct.
 
Additional Manufacturer Narrative
Containments we have already made: (1) after verifying that it is just a label template error, corrected the error and print out the product label correctly; (2)the remaining products with incorrect labels will be scraped, and the company will compensate for the correctly labeled products.

Brand Name
AGS
Common Device Name
DISPOSABLE SWINGING BIOPSY FORCEPS
Manufacturer (Section D)
HANGZHOU AGS MEDTECH CO.,LTD.
building 5, building 6, no.597
hangzhou, zhejiang
CH 
Manufacturer (Section G)
HANGZHOU AGS MEDTECH CO.,LTD.
building 5, building 6, no.597
hangzhou, zhejiang 31000 6
CH   310006
Manufacturer Contact
hu mei
building 5, building 6, no.597 kangxin road
hangzhou, zhejiang 31000-6
CH   310006
MDR Report Key17993315
Report Number3010288205-2023-00001
Device Sequence Number6754507
Product Code FCL
UDI-Device Identifier20816734023123
UDI-Public(01)20816734023123
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
N/AN/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberAG-50212-2823
Device Catalogue Number502
Device Lot Number0604669
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown